Volume 5, Issue 4
The Problem of Eigenvalue on Noncompact Complete Riemannian Manifold

Li Jiayu


J. Part. Diff. Eq.,5(1992),pp.87-95

Published online: 1992-05

Preview Full PDF 38 586
Export citation
  • Abstract

Let M be an n-dimensional noncompact complete Riemannian manifold, "Δ" is the Laplacian of M. It is a negative selfadjoint operator in L²(M). First, we give a criterion of non-existence of eigenvalue by the heat kernel. Applying the criterion yields that the Laplacian on noncompact constant curvature space form has no eigenvalue. Then, we give a geometric condition of M under which the Laplacian of M has eigenvalues. It implies that changing the metric on a compact domain of constant negative curvature space form may yield eigenvalues.

  • Keywords

Laplacian spectrum eigenvalue

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard